Journal article icon

Journal article

MASSEY PRODUCTS FOR ELLIPTIC CURVES OF RANK 1

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
23
Issue:
3
Pages:
725-747
Publication date:
2010-07-05
ISSN:
0894-0347
URN:
uuid:19780f4c-960b-4add-b765-279bd605e42c
Source identifiers:
310453
Local pid:
pubs:310453

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP